# SDR RRXA11294

- Difficulty date: June 15, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 88,247 hours, 28,534 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 5753890
- Condition: Corroded
- Location: Sta320  L32r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO A-PIT CROSS SLIDE DOOR PAN AT STA.320 AND L32R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW DC-8 SRM 52-2-0 FIG2 AND 52-1-0, 51-3-0, 51-1-21. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
